MAUDE Adverse Event Report: Atrion Medical Products, Inc. Boston Scientific Encore 40 Inflation Device

Atrion Medical Products, Inc. Boston Scientific Encore 40 Inflation Device
Model Number M001394472540
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction

Brand Name
Boston Scientific Encore 40 Inflation Device
Common Device Name
Inflation Device
Manufacturer (Section D)
Atrion Medical Products, Inc.
1426 curt francis road
arab AL 35016
Manufacturer (Section G)
ATRION MEDICAL PRODUCTS INCORPORATE
po box 934372
atlanta GA 31193 -437
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50058413
Report Number2124215-2026-40357
Device Sequence Number10731064
Product Code MAV
UDI-Device Identifier00856877002445
UDI-Public(01)00856877002445(17)290228(10)96505041
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394472540
Device Catalogue NumberM001394472540
Device Lot Number0096505041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/28/2026
Date Device Manufactured02/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale